# SDR ANCF2017042501

- Difficulty date: April 25, 2017
- Submitted: April 26, 2017
- Operation: Air carrier
- Aircraft: N744AV
- Make and model: Airbus A321-211
- Aircraft serial: 6767
- Aircraft time: 3,297 hours, 3,913 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Unlocked
- Location: Main
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MAIN LANDING GEAR NOT DOWNLOCKED DURING APPROACH. TSM 32-31-00-810-808-A WAS ACCOMPLISHED.  MLG AND DOORS WILL NOT OPERATE AFTER SELECTION.
